# SDR YENA2025022500195

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/ NOSE FWD FUSELAGE/ FWD WINDSHIELDS / CENTER POST LOWER NODE & CONTINUITY FITTING LH/RH AREAS / CRACK DAMAGE - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
